# SDR SWIA202156321

- Difficulty date: January 11, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THERE TO BE 1 EA ELONGATED HOLE ON THE RT PRESSURE FLOOR SILL AT FS 559 BETWEEN RBL 36 AND RBL 45.  (C-CHECK) RO 2/17/2021.  REPAIRED DAMAGE IAW REO 601R-53-41-2847 REV A DATED 2021-01-26.  COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337.  WEIGHT CHANGE IS NEGLIGIBLE.
